# SDR YENA201806050923

- Difficulty date: June 5, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 43,122 hours, 15,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. DURING WALK AROUND FOUND INTER-GRANULAR CORROSION AT RT REAR FUSELAGE AT LAV EXHAUST; REF NR 440510-38011-REPAIRED IAW SRM 53-41-11-300-004 AND EC A18-475-01. THIS REPAIR HAS BEEN APPROVED PER THE REF/4/ RDAS. PER THE MAJOR/ MINOR CLASSIFICATION THIS REPAIR IS AS A “MAJOR”
